# SDR VNAA0606002

- Difficulty date: June 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 4,639 hours, 4,613 cycles
- Engine: Ge CF348C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BIRD STRIKE ON LEFT INBOARD WING.  BIRD STRIKE INSPECTION WAS PERFORMED.  NO DAMAGE WAS FOUND AND WING LEADING EDGE WAS CLEANED.  AIRCRAFT WAS RELEASED TO SERVICE.
